MathSciNet Relay Station
MathSciNet bibliographic data
MR915707 (89d:11098) 11R29 (11R11)
Mollin, R. A. Necessary and sufficient conditions for the class number of a real quadratic field to be one, and a conjecture of S. Chowla. Proc. Amer. Math. Soc. 102 (1988), no. 1, 17–21.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement